# SDR UALA2011120606717

- Difficulty date: December 6, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 73,132 hours, 22,661 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING FWD EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  RELAMPED, CHECKED GOOD.
